Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Prime $ z$-filters on completely regular spaces


Author: Carl W. Kohls
Journal: Trans. Amer. Math. Soc. 120 (1965), 236-246
MSC: Primary 46.25; Secondary 54.60
DOI: https://doi.org/10.1090/S0002-9947-1965-0188829-2
MathSciNet review: 0188829
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. 82 (1956), 366-391. MR 0078980 (18:9d)
  • [2] L. Gillman and M. Jerison, Quotient fields of residue class rings of function rings, Illinois J. Math. 4 (1960), 425-436. MR 0124727 (23:A2038)
  • [3] -, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [4] C. W. Kohls, Prime ideals in rings of continuous functions, Illinois J. Math. 2 (1958), 505-536. MR 0102732 (21:1518)
  • [5] -, Prime ideals in rings of continuous functions. II, Duke Math. J. 25 (1958), 447-458. MR 0102733 (21:1519)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25, 54.60

Retrieve articles in all journals with MSC: 46.25, 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188829-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society